On the convergence rate for a penalty function method of exponential type

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)495-508
Number of pages14
JournalJournal of Optimization Theory and Applications
Volume27
Publication statusPublished - 1979

Cite this

@article{502174b0531c4c51bb248b409d2fc754,
title = "On the convergence rate for a penalty function method of exponential type",
author = "Nguyen, {Van Hien} and Jean-Jacques Strodiot",
year = "1979",
language = "English",
volume = "27",
pages = "495--508",
journal = "Journal of Optimization Theory and Applications.",
issn = "0022-3239",
publisher = "Springer New York",

}

TY - JOUR

T1 - On the convergence rate for a penalty function method of exponential type

AU - Nguyen, Van Hien

AU - Strodiot, Jean-Jacques

PY - 1979

Y1 - 1979

M3 - Article

VL - 27

SP - 495

EP - 508

JO - Journal of Optimization Theory and Applications.

JF - Journal of Optimization Theory and Applications.

SN - 0022-3239

ER -